# SDR 99ZZZX408

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6889326
- Condition: Galled
- Location: Gearbox
- Part time: 496 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF BEARING (AFT) PTO GEAR FOUND WITH EXCESSIVE GALLING ON ONE BALL BEARING.  SUBMITTER STATED POSSIBLE CAUSE FOR BEARING GALLING UNKNOWN.
